PITTSBURGH (KDKA)–Over the past 24 hours, two high school students in Morgantown, West Virginia have overdosed on heroin-laced “vape pens.”
Both have been hospitalized, according to a Facebook post by Morgantown police.READ MORE: Police Investigating After Body Recovered From Allegheny River
Preliminary testing on one of the “Vape” solutions has indicated that the solution contained heroin, and other opioids as well as a significant number of other chemicals.
Police say one of their suspected sources has been confirmed. The name on the vape pen? “TKO.”
In a video message, Morgantown Police Chief Ed Preston warns anyone using or in possession of a vape solution that was NOT purchased directly from a retail store should turn them in to school administration or law enforcement, or simply throw them away.READ MORE: Ohio Twp. Police Officer And His K9 Help Rescue Missing Man Who Fell Down Hillside
These types of solutions are extremely dangerous and potentially fatal from as little as one use.
Click here for more details.
Pa. State Police Investigating Fatal Crash In Washington Co.
Over the past 24 hours two high school students have overdosed and been hospitalized as a result of overdosing on heroin laced “vape pens”. Anyone using, in possession of, or if you know someone in possession of a vape solution that was NOT purchased directly from a retail store is asked to turn them in to school administration or law enforcement or throw them away. For more information watch the video of Morgantown Police Chief Ed Preston and follow the link below 🔽